Deforming symplectomorphisms of complex projective spaces by the mean curvature

Ivana Medos Columbia University Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10043

Journal of Differential Geometry , 87, (2), 309-342, 2011
We apply the mean curvature flow to deform symplectomorphisms of $\mathbb{CP}^n$. In particular, we prove that, for each dimension $n$, there exists a constant , explicitly computable, such that anypinched symplectomorphism of $\mathbb{CP}^n$ is symplectically isotopic to a biholomorphic isometry.
mean curvature flow, anypinched symplectomorphism, biholomorphic isometry
[ Download ] [ 2016-08-20 23:45:21 uploaded by mutaowang ] [ 565 downloads ] [ 0 comments ]
@inproceedings{ivana2011deforming,
  title={Deforming symplectomorphisms of complex projective spaces by the mean curvature },
  author={Ivana Medos, and Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820234521404267347},
  booktitle={Journal of Differential Geometry },
  volume={87},
  number={2},
  pages={309-342},
  year={2011},
}
Ivana Medos, and Mu-Tao Wang. Deforming symplectomorphisms of complex projective spaces by the mean curvature . 2011. Vol. 87. In Journal of Differential Geometry . pp.309-342. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820234521404267347.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved